# SDR AALA201910319002

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,446 hours, 21,119 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903BA
- Part serial: 06104498
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 22,370 hours, 16,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING CLIMB PASSING 10'000 FEET CABIN PRESSURE INDICATED - 300SWITCHED TO MANUAL MODE AND WAS ABLE TO MAINTAIN CABIN PRESSUREBETWEEN 1000 FEET TO 1200 FEET. REMOVED AND REPLACED CPCS CONTROLLER IAW AMM 21-31-01.
